A 33-year-old member asked:
what does an increased adh (vasopressin) cause?
2 doctor answers
Dr. Dan Fisher answered
26 years experience Internal Medicine
Reduced urine output: Free water retention with resulting volume expansion and reduced electrolyte concentrations.
Answered on Jul 23, 2012
Dr. Quang Nguyen answered
Specializes in Endocrinology
Low sodium: ADH (vasopressin) is anti-diuretic hormone which causes your body to retain free water. When you have too much of it, your body retains too much free water and "dilutes" out the sodium content in your blood which will cause the level to drop. Low sodium in the blood can be very detrimental to your health.
Answered on Jun 10, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!